# SDR ASAA2015050811854

- Difficulty date: May 8, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,231 hours, 7,231 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261058
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL CORRODED LT SIDE FROM FS 727I TO FS 727D.  ACFT GROUNDED. R & R  FLOOR PANEL FS 727D-727I, 140EF IAW AMM 25-52-10 AND SRM 51-10-02, PARA 9.  REMOVED DOT O170. CORROSION FOUND BEYOND ALLOWABLE LIMITS IAW ASA 737-800 SRM 53-00-53-1A-1 , MAX ALLOWABLE LENGTH IS 3", DAMAGE LENGTH IS APPROXIMATELY 100".
